MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP SILVERGLIDE PROSERIES BIPOLAR FORCEPS, BAYONET, 22CM / 2.0MM TIP; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP SILVERGLIDE PROSERIES BIPOLAR FORCEPS, BAYONET, 22CM / 2.0MM TIP; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 6730220020
Medical Device Problem Code Flaked (1246)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported pieces of insulation were found to be missing from the device, posing the risk of a material being lost in a surgical site.Attempts are being made to obtain additional information.
 
Additional Manufacturer Narrative
Additional information: d9 device evaluation: follow-up report submitted to document device evaluation results.
 
Event or Problem Description

Brand Name
SILVERGLIDE PROSERIES BIPOLAR FORCEPS, BAYONET, 22CM / 2.0MM TIP
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key20008173
Report Number3015967359-2024-01699
Device Sequence Number17956485
Product Code GEI
UDI-Device Identifier04546540695970
UDI-Public(01)04546540695970(10)224529
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K992931
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number6730220020
Device Lot Number224529
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/23/2024
Supplement Date Received by Manufacturer11/11/2024
Initial Report FDA Received Date08/20/2024
Supplement Report FDA Received Date11/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown